# SDR 2007UALA00130

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 55,736 hours, 30,359 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT STA 410, STA 430, AND STA 450 AT BL 0.   MAJOR REPAIR: INSTALLED REPAIR DOUBLER AND SPACER AT STA 410, 430, AND 450. REFERENCE MM 53-30-99 AND SB 737-53-1230 FIG 6, FIG21 AND FIG 22.
